# SDR SWAA2013030813493

- Difficulty date: February 27, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 9910009123
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FRONT SPAR, VERTICAL STIFFENER UNDER RBL 24 CRACKED AT STA 661.  REMOVED AND REPLACED STIFFENER PER SRM.
